Medication To Deal With Itching After Spiraling Loose?
I want to ask, I have been using spirals for 20 years now I have released spirals for 5 years, since the spirals have been released so itchy, what is the medicine?
Hello, thank you for the question.
Spiral contraception is one method of contraception that aims to prevent pregnancy. This spiral KB or intrauterine device (IUD) is a uterus-shaped device that is inserted into the uterus which contains hormones or copper to prevent pregnancy. KB is widely used as a long-term contraceptive method. The most common side effect of using an IUD is an infection, both bacterial or fungal infections. Symptoms experienced can include itching, vaginal discharge, smelling, thick, and colored, or it can also be accompanied by lower abdominal pain and fever. However, if after removing the IUD complaints itching is still experienced, the possibility can be caused by several things, such as hormonal changes after IUD release so that it disturbs the pH or acidity of the vagina, this causes germs to grow and develop more easily. Or it can also be caused by other diseases that are not directly related to spiral contraception, such as sexually transmitted infections, allergic reactions, and so forth. If the complaint is felt disturbing you should consult a doctor for examination. The doctor will conduct question and answer and additional examinations if needed. Handling can be in the form of giving oral medicines or performing certain medical procedures. To reduce and prevent complaints, you should:
Keep the vagina clean,
Avoid using chemicals to clean the vagina because it can interfere with the pH of the vagina
Use underwear that is made from absorbing sweat
Change underwear immediately if it is wet or moist
Clean and dry the vagina after every BAB or BAK
Wash the female area with warm water
Avoid sex until the disease is declared cured.
Thus, hopefully it helps.